# SDR ASOA201200005

- Difficulty date: December 23, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Cndair
- Component part number: 601R145011
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD CLOSING RIB HAS A CRACK NEAR T/E.  REMOVED AND REPLACED FLAP IAW AMM 27-54-05-400-801.
